Fredholm eigenvalues and quasiconformal mapping

George Springer University of Kansas, Kansas, USA

TBD mathscidoc:1701.331264

Acta Mathematica, 111, (1), 121-142, 1963.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 125 downloads ] [ 0 comments ] [ Cited by 29 ]
@inproceedings{george1963fredholm,
  title={Fredholm eigenvalues and quasiconformal mapping},
  author={George Springer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203612085973},
  booktitle={Acta Mathematica},
  volume={111},
  number={1},
  pages={121-142},
  year={1963},
}
George Springer. Fredholm eigenvalues and quasiconformal mapping. 1963. Vol. 111. In Acta Mathematica. pp.121-142. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203612085973.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved